MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 SIG MOD TIB TRAY CEM COCR 2; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 SIG MOD TIB TRAY CEM COCR 2; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 1581-20-000
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/12/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient underwent a second revision of the right knee on (b)(6) 2017 secondary to suspected tibial loosening.Intraoperatively, the surgeon confirmed tibial loosening at the cement to implant interface.The femoral and patellar components were well-fixed.The surgeon decided to implant a different system, therefore had to revise the femoral component as well due to this.No intraoperative complications noted.Doi: (b)(6) 2016; dor: (b)(6) 2016 (tibial components); dor: (b)(6) 2017; right knee.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot number was not provided.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIG MOD TIB TRAY CEM COCR 2
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9553923
Report Number1818910-2020-00609
Device Sequence Number19581596
Product Code JWH
UDI-Device Identifier10603295063810
UDI-Public10603295063810
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K032151
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1581-20-000
Device Catalogue Number158120000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/12/2019
Supplement Date Received by Manufacturer02/03/2020
Initial Report FDA Received Date01/06/2020
Supplement Report FDA Received Date02/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC*SIGMA DIS AUG 8MM,SZ3,RGHT; PFC*SIGMA DIS AUG 8MM,SZ3,RGHT; SIGMA FEM ADAPTER 5 DEGREE; SIGMA FEM ADAPTER NEUTRAL BOLT; SIGMA PS CEM FEM SZ3 R; SIGMA PS CEM FEM SZ3 R; SIGMA STAB XLK INS 2 17.5MM; UNIVERSAL STEM 115X12MM FLUTED; UNIVERSAL STEM 115X12MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR